For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1186-1193                                                                DOI:10.11948/2018.1186
Asymptotic dynamics for reaction diffusion equations in unbounded domain
Yongjun Li and Jinying Wei
Keywords:Reaction diffusion equation, semigroup, exponential attractor.
Abstract:
      In this paper we study the asymptotic dynamics for reaction diffusion equation defined in $\mathbb{R}^n$. We will prove that the equation possesses a fixed point when the nonlinearity satisfies some restrictive conditions and then we show that the fixed point is an exponential attractor.
PDF      Download reader